# SDR 98ZZZX3802

- Difficulty date: September 14, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N34BJ
- Make and model: Cessna 340A
- Aircraft serial: 340A1003
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Part number: 0851601201
- Condition: Corroded
- Location: Engine Bay
- Part time: 2,400 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C OF A INSPECTION (ANNUAL), LEFT ENGINE COMPARTMENT CANTED BULKHEADS WERE FOUND SEVERELY CORRODED (EXFOLIATION TYPE CORROSION).  BOTH FWD AND AFT CANTED BULKHEADS REPLACED WTIH FACTORY NEW PARTS.
